So I just started Lexapro today. I took it about 2 hours ago, and I think I am just starting to feel the side effects. After about an hour, it felt as if there was a wall around my emotions. I couldn't really feel anything - litterally. But when I vaccummed earlier, I began to feel drowsy, and a bit nausiated. When I was finished vacumming, man, I felt like passing out! Now i'm listening to music, and I feel sorda high/drowsy. Kind of like when you take Nyquil. I wouldn't mind it but I have to work in an hour! I wonder if it feels like this everyday, or if this is just what it feels like in the beginning? When should you take it? Right when you wake up, in the afternoon, or at night? I know the packet says any time of day.. but which time has been most beneficial for you guys?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...